# SDR ASOA201000786

- Difficulty date: May 15, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 19,477 hours, 16,683 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD TORN.  REMOVED TORN "EXIT" PLACARD IAW AMM TASK 11-30-00-000-801 & INSTALLED NEW PLACARD S1574-18 TO PAX DOOR STEP IAW AMM TASK 11-30-00-400-801.
